# SDR HEEA083590

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,546 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 7001482
- Part serial: 80110108
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL ROD DAMAGED CAUSING AFCS CAUTION LIGHT TO COME ON INTERMITTENTLY. TO BE SENT TO VENDOR FOR REPAIR.
